Go to Naturalis.nl

Search results

Query: keyword: "Peiratinae"

1 to 2 of 2

 Article: Distributional patterns of the American Peiratinae (Heteroptera: Reduviidae)
J.J. Morrone, M. del C Coscarón, in: Zoologische Mededelingen, Vol. 70 (1996), p. 1-15
 Article: Taxonomic congruence between external morphology and male and female genitalia characters of members of Rasahus Amyot & Serville (Heteroptera: Reduviidae: Peiratinae)
M.C. Coscarón, N.B. Díaz, G.D.E. Povel, in: Zoologische Mededelingen, Vol. 68 (1994), p. 97-108